100%(4)4 out of 4 people found this document helpful
This preview shows page 5 - 7 out of 9 pages.
Question 161 out of 1 pointsA nurse will be prepared to administer naloxone (Narcan) to a patient who has had an overdose of morphine. Repeated doses of Narcan will be necessary because NarcanQuestion 171 out of 1 pointsA 4-year-old child is brought to the emergency department by her mother. The mother reports that the child has been vomiting, and the nurse notes that the child's face is flushed and she is diaphoretic. The mother thinks that the child may have swallowed carbachol drops. A diagnosis of cholinergic poisoning is made. Which of the following drugs would be administered?Question 181 out of 1 pointsA nurse is caring for a patient who abuses marijuana. The treatment for marijuana abuse consists mainly of
Question 191 out of 1 pointsA male patient has been brought to the emergency department during an episode of status epilepticus. Diazepam is to be administered intravenously. The nurse will be sure to